×

zbMATH — the first resource for mathematics

Iterative refinement of finite element approximations for elliptic problems. (English) Zbl 0481.65064

MSC:
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
35J25 Boundary value problems for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] F. CHATELIN, Linear spectral approximation in Banach spaces (to appear). · Zbl 0517.65036
[2] P. G. CIARLET, The finite element method for elliptic problems. North-Holland, Amsterdam (1978). Zbl0383.65058 MR520174 · Zbl 0383.65058
[3] D. GILBARG and N. S. TRUDINGER, Elliptic partial differential equations of second order.Springer-Verlag, Berlin-Heidelberg-New York (1977). Zbl0361.35003 MR473443 · Zbl 0361.35003
[4] W. HACKBUSCH, Bemerkungen zur iterierten Defektkorrektur. (To appear in Rev.Roumaine Math. Pure Appl.) (1981). MR646400 · Zbl 0475.65030
[5] Lin QUN, Some problems about the approximate solution for operator equations. Acta Math. Sinica 22 (1979) 219-230. Zbl0397.65070 MR542459 · Zbl 0397.65070
[6] Lin QUN, Method to increase the accuracy of Lowe-degree finite element solutions... Computing Methods in Applied Sciences and Engineering, North-Holland, Amsterdam (1980). Zbl0438.73056 MR584026 · Zbl 0438.73056
[7] J. NITSCHE, Ein Kriterium für die Quasi-Optimalität des Ritzschen Verfahrens. Numer.Math. 11 (1968) 346-348. Zbl0175.45801 MR233502 · Zbl 0175.45801
[8] A. H. SCHATZ, An observation concerning Ritz-Galerkin methods with indefinite bilinear forms. Math. Comp. 28 (1974) 959-962. Zbl0321.65059 MR373326 · Zbl 0321.65059
[9] I. H. SLOAN, Improvement by iteration for compact operator equations. Math. Comp. 30(1976) 758-764. Zbl0343.45010 MR474802 · Zbl 0343.45010
[10] H. STETTER, The defect correction principle and discretization methods. Numer. Math.29 (1978) 425-443. Zbl0362.65052 MR474803 · Zbl 0362.65052
[11] G. STRANG and G FIX, Analysis of the finite element method. Prentice-Hall, EnglewoodCliffs,N. J. (1973). Zbl0356.65096 MR443377 · Zbl 0356.65096
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.